# SDR SWAA2025020693657

- Difficulty date: February 6, 2025
- Submitted: February 6, 2025
- Operation: Air carrier
- Aircraft: N8325D
- Make and model: Boeing 737-8H4
- Aircraft serial: 37003
- Aircraft time: 39,895 hours, 18,701 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLUORESCENT LIGHT IN ROW 14ABC BELOW EXIT SIGN IS INOP FLUORESCENT LIGHT AT ROW 14ABC BELOW EXIT SIGN INOP<[01] PERFORMED OPS CHECK OF WINDOW LIGHT TEST IAW AMM 33-21-00 ROW 14 ABC BELOW EXIT SIGN OPERATES NORMALLY
